# SDR SWIA20241210128

- Difficulty date: November 28, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 38,782 hours, 27,025 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE OF FS 1162 BETWEEN STGR 6R AND 7R FOUND TO HAVE CHAFE DAMAGE    (FILED CLOSED)    REPAIRED CHAFE DAMAGE TO THE FRAME AT FS1162.00 BETWEEN STGR 6R AND 7R IN REF TO REO 690-53-71-081 REV -- DATED 2024-12-10. COMPLIED WITH TASK CARD 51-900-1002-SKY SRUCTURAL MAJOR REPAIR.
